# SDR DALA2017072505692

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 66,617 hours, 47,948 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Condition: Damaged
- Location: Nr 2 Pylon Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYD SUPPLY HOSE FITTING LOOSE IN FIREWALL.   REMOVED ORIGINAL REPAIR. FABRICATED REPAIR DOUBLER PER RI 560468-14. CLEANED UP HYD PRESSURE LINE HOLE IAW STEP 3 RI 560468-14, COMPLIED WITH HFEC SURFACE SCAN INSP PER MD88 NDT MANUAL MDC-93K0393 PARA 6. CH 06.01.001 NO DISCREPENCIES.  COMPLETED DOUBLER FABRICATION, APPLIED PRIMER. INSTALLED A REPAIR DOUBLER AND IDENTIFIED REPAIR IAW RI560468-14 23.
